MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367964
Medical Device Problem Codes Leak/Splash (1354); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received photos from the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.
 
Event or Problem Description
It was reported that the bd vacutainer® pst¿ gel and lithium heparin (lh) blood collection tubes had tube caps that were not fully closed and had a cap missing.

Brand Name
BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7500693
Report Number1917413-2018-02387
Device Sequence Number16521997
Product Code JKA
UDI-Device Identifier50382903679640
UDI-Public50382903679640
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2018
Device Catalogue Number367964
Device Lot Number7130557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;